It depends on how much iodine you are taking. If you take a larger than normal amount (the average America takes in iodine everyday through iodized salt), then it may be detrimental to your thyroid. As long as you are eating normally, there should be no issue. Be aware of symptoms that indicate hyperthyroidism (over-functioning thyroid ) or hypothyroidism (under-functioning thyroid). If you notice certain symptoms persisting, talk to your doctor because your dose may need to be adjusted.
In summary: a change in your regular diet or intake of iodine may warrant a dose adjustment in your thyroid medication, but only if you begin to experience persistent symptoms of over or under functioning thyroid.
Important: The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, blogs, or WebMD Answers are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment. Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.